# SDR SWAA011315

- Difficulty date: May 1, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 67,953 hours, 51,936 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR AND AFT SVC DOOR EMERGENCY EVAC SLIDES PRES IND OUT OF VIEW. REPOSITIONED EMERGENCY EVAC SLIDES PER MM.
